# SDR COMA9660130

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400105
- Condition: Malfunction
- Location: Nlg
- Part time: 3,215 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE WITH GEAR UP, WITH GEAR DOWN NLG DOORS REMAIN OPEN.  REPLACED THE NLG DRAG BRACE ASSY.
